MAUDE Adverse Event Report: STRYKER SPINE-US ACCULIF TL INSERTION HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US ACCULIF TL INSERTION HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 800804
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/28/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the expandable cage failed to attach to the tl inserter.
 
Additional Manufacturer Narrative
Catalog# 800804, lot# 06241404.Method: visual inspection; functional inspection; device history review; complaint history review; risk assessment; results: a functional analysis was performed using sample acculif set, the device was confirmed to be functioning to spec.A secure attachment between the implant and the stainless steel connector (tubing) was obtained and no leakage was observed.An audible click was heard when rotating the blue knob to lock the cage onto the inserter.Conclusion: a functional analysis was performed using sample acculif set, the device was confirmed to be functioning to spec.No relevant issues were identified in the manufacturing records.
 
Event or Problem Description
It was reported that; the expandable cage failed to attach to the tl inserter.

Brand Name
ACCULIF TL INSERTION HANDLE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key5666168
Report Number3004024955-2016-00052
Device Sequence Number18885129
Product Code LXH
UDI-Device Identifier07613327105889
UDI-Public(01)07613327105889
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number800804
Device Lot Number06241404
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/28/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/19/2016
Supplement Report FDA Received Date07/28/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1